Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 22, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 24, 2011, 2:46 PM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2011, 2:46 PM EDT (18:46 UTC)
- Expired
- Oct 25, 2011, 3:50 PM EDT
- In force
- 25 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
458 WHUS72 KMLB 241846 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 246 PM EDT MON OCT 24 2011 AMZ570-572-575-250300- /O.NEW.KMLB.SC.Y.0022.111024T1846Z-111025T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 246 PM EDT MON OCT 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS AND SEAS: TIGHTENING PRESSURE GRADIENT WILL PRODUCE NORTH WINDS AROUND 20 KNOTS OVER THE OFFSHORE WATERS THROUGH THIS EVENING. SEAS WILL BUILD UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KELLY
3 follow-up statements
056 WHUS72 KMLB 241941 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 341 PM EDT MON OCT 24 2011 AMZ555-250830- /O.EXB.KMLB.SC.Y.0022.000000T0000Z-111025T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 341 PM EDT MON OCT 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT TUESDAY. * WINDS AND SEAS: TIGHTENING PRESSURE GRADIENT WILL PRODUCE NORTH WINDS AROUND 20 KNOTS OVER THE OFFSHORE WATERS THROUGH THIS EVENING. SEAS WILL BUILD UP TO 7 FEET IN THE GULF STREAM AND CONTINUE INTO TUESDAY WITH WINDS VEERING TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-250830- /O.EXT.KMLB.SC.Y.0022.000000T0000Z-111025T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 341 PM EDT MON OCT 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT TUESDAY. * WINDS AND SEAS: TIGHTENING PRESSURE GRADIENT WILL PRODUCE NORTH WINDS AROUND 20 KNOTS OVER THE OFFSHORE WATERS THROUGH THIS EVENING. SEAS WILL BUILD UP TO 7 FEET IN THE GULF STREAM AND CONTINUE INTO TUESDAY WITH WINDS VEERING TO THE NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
406 WHUS72 KMLB 250820 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 AM EDT TUE OCT 25 2011 AMZ555-570-572-575-260200- /O.EXT.KMLB.SC.Y.0022.000000T0000Z-111026T0200Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 420 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS: TIGHTENING PRESSURE GRADIENT WILL PRODUCE NORTHEAST WINDS AROUND 20 KNOTS OVER THE OFFSHORE WATERS THROUGH THIS EVENING. SEAS WILL BUILD UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
842 WHUS72 KMLB 251950 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 350 PM EDT TUE OCT 25 2011 AMZ555-570-572-575-252100- /O.CAN.KMLB.SC.Y.0022.000000T0000Z-111026T0200Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 350 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. AFTERNOON BUOY OBSERVATIONS SHOW THAT WINDS HAVE VEERED TO THE EAST NORTHEAST AND REMAIN AROUND 15-20 KNOTS WITH SEAS 5 TO 6 FEET OFFSHORE. WHILE THIS IS BELOW ADVISORY CRITERIA...OPERATORS OF SMALL CRAFT ARE URGED TO EXERCISE CAUTION IF VENTURING OUT FROM PORT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 24, 10:35 AM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Oct 24, 10:35 AM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MELBOURNE FL 1035 AM EDT MON OCT 24 2011 .DISCUSSION... MORNING CAPE SOUNDING SHOWS DRY WEST TO NORTHWEST FLOW THROUGH A DEEP LAYER. HIGHER MOISTURE OVER SOUTH FL WILL PRODUCE MORE CLOUDS WHICH MAY ENCROACH ON MARTIN COUNTY BUT SUNNY SKIES EXPECTED ACROSS THE REMAINDER OF EC FL TODAY. NORTH WINDS 10 TO 15 MPH EXCEPT A LITTLE HIGHER NEAR COAST. MAX TEMPS IN THE UPPER 70S TO LOWER 80S. RAIN CHANCES ARE QUITE LOW. BEST CHANCE FOR SHOWERS WILL BE OVER THE ATLANTIC WATERS OFFSHORE THE CAPE AND VOLUSIA COUNTY. EXPECT THEM TO REMAIN OVER THE ATLANTIC. && .AVIATION...VFR. && .MARINE... NO SIGNIFICANT CHANGES TO CURRENT COASTAL WATERS FORECAST. TIGHTENING NORTHERLY PRES GRAD BETWEEN HIGH OVER THE SOUTHEAST U.S. AND WEAK TROUGH TO THE EAST WILL SPREAD SOUTH ACROSS THE WATERS THIS AFTN AND TONIGHT. WILL EXPAND CAUTION HEADLINE TO ALL THE WATERS FOR N/NW WINDS 15-20 KNOTS. SEAS WILL BE SUPPRESSED VERY CLOSE TO THE COAST BUT SHORT PERIOD WIND WAVES AROUND 4 SECONDS WILL PRODUCE CHOPPY CONDITIONS. SEAS UP TO 6 FEET IN THE GULF STREAM. && .FIRE WEATHER... MIN RH VALUES BETWEEN 35 AND 40 PERCENT THIS AFTERNOON OVER INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND NW OSCEOLA WITH N/NW WINDS 10-15 MPH. && .PRELIMINARY POINT TEMPS/POPS... DAB 78 59 81 65 / 10 0 0 10 MCO 79 58 82 63 / 0 0 0 10 MLB 78 64 81 68 / 0 10 0 10 VRB 80 66 82 69 / 10 10 10 10 LEE 78 57 82 62 / 0 0 0 10 SFB 78 59 83 64 / 0 0 0 10 ORL 80 60 83 64 / 0 0 0 10 FPR 80 65 82 69 / 10 10 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && UPDATES...KELLY IMPACT WX...WIMMER
Hazardous weather outlook, Oct 24, 4:30 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 430 AM EDT MON OCT 24 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-241900- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 430 AM EDT MON OCT 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR RIP CURRENTS. ONLY ENTER THE OCEAN NEAR A LIFEGUARD. .WIND AND SEA IMPACT... NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH SOME HIGHER GUSTS AWAY FROM THE COAST BY THIS AFTERNOON. SEAS WILL BUILD TO 4 TO 6 FEET OFFSHORE AND OVER THE GULF STREAM. SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRENGTHENING ONSHORE FLOW THROUGH TUESDAY NIGHT WILL BUILD WINDS AND SEAS. THE RIP CURRENT RISK WILL ALSO REMAIN ELEVATED. A COLD FRONT IS FORECAST TO CROSS THE AREA EARLY IN THE WEEKEND AND PRODUCE HAZARDOUS BOATING CONDITIONS. A SMALL THREAT FOR LIGHTNING STORMS AHEAD OF THIS FRONT WILL ENTER THE FORECAST THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.